Main Page
About the Journal
Subscription information

Current Issue
Tables of Contents
Author Index


Author Index: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z _ b c n z

G. S. Golytsin

  • G. S. Golytsin, T. Dzhuzumkulov and K. P. Stanyukovich, A general solution of the equations of magnetohydrodynamics for one-dimensional non-stationary and plane stationary motions, Vol. 2, No. 1, 65-73, 1966; English translation: Magnetohydrodynamics, Vol. 2, No. 1, 36-40, 1966 [PDF] [PDF]

Copyright: Institute of Physics, University of Latvia
Electronic edition ISSN 1574-0579
Printed edition ISSN 0024-998X